# SDR GTIA020290

- Difficulty date: April 16, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FLT 2916 - THE EMERGENCY LIGHT PATH HAS SOME RED BULBS INOPERATIVE AT ROW 22.  REPAIRED WIRING IAW MM 20-50-01.  OPS OK.  (M)
